Journal article icon

Journal article

Cohomogeneity one shrinking Ricci solitons: an analytic and numerical study

Abstract:
We use analytical and numerical methods to investigate the equations for cohomogeneity one shrinking gradient Ricci solitons. We show the existence of a winding number for this system around the subvariety of phase space corresponding to Einstein solutions and obtain some estimates for it. We prove a non-existence result for certain orbit types, analogous to that of Böhm in the Einstein case. We also carry out numerical investigations for selected orbit types.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.4310/AJM.2013.v17.n1.a3

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
International Press Publisher's website
Journal:
Asian Journal of Mathematics Journal website
Volume:
17
Issue:
1
Pages:
33–62
Publication date:
2013-03-05
DOI:
ISSN:
1093-6106 and 1945-0036
Pubs id:
pubs:355520
URN:
uri:73e9a146-b8b8-4e6c-8c35-2ebcbef1dece
UUID:
uuid:73e9a146-b8b8-4e6c-8c35-2ebcbef1dece
Local pid:
pubs:355520
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP